Yesterday, I experienced fever, red face, very tired, and tender points on my biceps near the shoulder, and on my hips. My armpits we're also very tender. I was not congested, did not have a sore throat or headache.
I took two Advil and it went away till about late afternoon which is when the Advil wore off I suppose. I took 2 more and was fine for the rest of the evening.
Today, I'm just extremely tired, but no fever or aching joints.
Anyone else experience this or know what it is?
I have hypothyroidism, PCOS, and psoriasis. I'm on metformin (1000 x 2), synthroid (50 McG), vitamin D (3000 iu), and crestor for high cholesterol. My last blood panel, 2 Weeks ago, showed everything as normal.
You could be suffering from viral fever which can cause generalized aches and pains. This can result in tender spots on the body. Please increase your fluid intake and eat healthy diet. If symptoms persist, please consult a doctor. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Thanks for the answer. Felt like I drank a ton of water. It didn't last past the second day of fatigue. I was worried that it could be something more serious because it seems they always find something else wrong with me when i go to the doctor. Thanks for the answer :-)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.